# SDR IPXA2023012590252

- Difficulty date: January 24, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N327UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27753
- Aircraft time: 62,741 hours, 20,684 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pawl
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AMAIN CABIN DOOR, UNABLE TO STOW EXTERNAL DOOR HANDLE.R&R INTERLOCK PAWL ASSY W/OP'S CHECKS GOOD PER MM 52 11 26.
